# SDR NSVA20070251

- Difficulty date: January 3, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 24,940 hours, 37,879 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION A BURST OF SPARKS LASTING ABOUT 5 SEC CAME FROM GEAR HANDLE.  FOUND LANDING GEAR HANDLE CAN CHAFING INTO PITOT HEAT WIRE .  REPAIRED AND REROUTED WIRES, PERFORMED GEAR SWING IAW BEECH 1900, 32-30-00, NO DISCREPANCIES NOTED.
